Journal article icon

Journal article

Anti-holomorphic scaling in the quantum Hall system

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
PHYSICS LETTERS A More from this journal
Volume:
356
Issue:
4-5
Pages:
382-384
Publication date:
2006-08-14
DOI:
ISSN:
0375-9601
Pubs id:
pubs:482
UUID:
uuid:cc3d9232-f30d-44a5-b45f-24adb5304731
Local pid:
pubs:482
Source identifiers:
482
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP